Free Shipping

Catalogue Out Now

CLOSE
We will get back to you as soon as stock arrives...

More Views

CLOSE
CHECK STORE STOCK

Please enter your postcode below to find your local store:

  • Address:
    Phone:

* Please contact the store to confirm the availability of this product.

Vicks Action Cold Flu Day Night Tablets 24

CRK - 2033025

Be the first to review this product

$10.99

Quick Overview

Vicks Action Cold and Flu Day and Night Relief.

16 day tablets, 8 night tablets.

Relief from 6 Cold and Flu symptoms:

Blocked nose

Runny nose

Sore throat pain

Headache

Body aches

Reduces fever.
Description
Vicks Action Cold and Flu Day and Night Relief.
16 day tablets, 8 night tablets.
Relief from 6 Cold and Flu symptoms:
Blocked nose
Runny nose
Sore throat pain
Headache
Body aches
Reduces fever.
Ingredients
Each DAY tablet contains:
Paracetamol 500mg, Phenylephrine Hydrochloride 5mg.
Each NIGHT tablet contains:
Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg.

Product Reviews

YOU ARE reviewing: Vicks Action Cold Flu Day Night Tablets 24

  •  
    1 star
    2 stars
    3 stars
    4 stars
    5 stars
    Rating
  • Reload captcha
NO REVIEWS AVAILABLE YET | WRITE A REVIEW ABOUT THIS PRODUCT